Gaussian Neighborhood-prime Labeling of Graphs Containing Hamiltonian Cycle
In this paper, we examine Gaussian neighborhood-prime labeling of generalized Peterson graph and graphs which contain Hamiltonian cycle.
Alspach, B. (1983). The classification of Hamiltonian generalized petersen graphs, J. of Combin. Theory Ser. B 34, 293–312.
Asplund, J., Fox, N. B., Arran, H. (2018). New Perspectives on Neighborhood-Prime Labelings of Graphs, arXiv preprint, arXiv:1804.02473v1.
Cloys, M., Fox, N. B. (2018). Neighborhood-prime labelings of trees and other classes of graphs, arXiv preprint, arXiv:1801.01802.
Gallian, J. (2016). A dynamic survey of graph labeling, The Electronic Journal of Combinatorics, #DS6.
Gross, J., Yellen, J. (1999). Graph theory and its applications, CRC press.
Klee, S., Lehmann, H. and Park, A. (2016) Prime labeling of families of trees with Gaussian integers, AKCE International Journal of Graphs and Combinatorics, 13(2), 165–176.
Lehmann, H. and Park, A. (2016). Prime labeling of small trees with Gaussian integers, Rose-Hulman Undergraduate Mathematics Journal, 17(1), 72–97.
Patel, S. K., and Shrimali, N. P. (2015). Neighborhood prime labeling, International Journal of Mathematics and Soft Computing, 5(2), 135–143.
Patel, S. K. (2017). Neighborhood-prime labeling of some generalized Petersen graphs, International Journal of Mathematics and Soft Computing, 7(2), 111–118. https://doi.org/10.26708/IJMSC.2016.1.6.04
Rajesh Kumar, T. J. and Mathew Varkey, T. K, (2018). Gaussian neighborhood prime labeling of some classes of graphs and cycles, Annals of Pure and Applied Mathematics, no. 16(1), 133–140.
Robertson, L., Small, B. (2009). On Newmanâs conjecture and prime trees, Integers 9 A(10) , 117–128.
Copyright (c) 2019 Mathematical Journal of Interdisciplinary Sciences
This work is licensed under a Creative Commons Attribution 4.0 International License.
Articles in Mathematical Journal of Interdisciplinary Sciences (Math. J. Interdiscip. Sci.) by Chitkara University Publications are Open Access articles that are published with licensed under a Creative Commons Attribution- CC-BY 4.0 International License. Based on a work at https://mjis.chitkara.edu.in. This license permits one to use, remix, tweak and reproduction in any medium, even commercially provided one give credit for the original creation.
View Legal Code of the above mentioned license, https://creativecommons.org/licenses/by/4.0/legalcode
View Licence Deed here https://creativecommons.org/licenses/by/4.0/
|Mathematical Journal of Interdisciplinary Sciences by Chitkara University Publications is licensed under a Creative Commons Attribution 4.0 International License. Based on a work at https://mjis.chitkara.edu.in|